# SDR I05R099334

- Difficulty date: February 2, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N29LB
- Make and model: Snias AS350*
- Aircraft serial: 3560
- Aircraft time: 3,500 hours, 2,745 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040111932
- Part serial: 25033
- Condition: Precesses
- Location: Arti Horizon
- Part time: 3,500 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR WHEN CAGED WILL RETURN TO A PRECESSED CONDITION.
